Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Child suffering from high temperature, loose motion and wheezing. Taking budecort and asthaline nebulisation. Suggest the cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
My daughter is 3 years and 3months. She is suffering from high temperature since the day before yesterday evening. She also had wheeze and was advised to administer budecort and asthaline nebulisation twice every day for 3 days. We started the the nebulization process however she has persistent high ever fever since and along with it started smelly loose motion . She had this for over 5 times yesterday morning and I gave her a half tab eldoper. The loose motion reduced however started in the evening along with vomiting. The fever is not reducing even though we were administering crocin once in every 4 hrs. She is still running high temperature 103/104. We have been wiping her with the XXXXXXX warm water but still is running with 103/104. We contacted a doc last evening and he suggested zifi100 for loose motion morning and evening 5ml for 5 days along with vomikind twice a day 5ml for one day along with ibugesic for fever. I am worried about her high temperature . Pls advise
Posted Thu, 26 Sep 2013 in Child Health
Answered by Dr. Yogesh D 57 minutes later
Brief Answer:
Please take her to hospital immediately and admit

Detailed Answer:

Thank your posting your query.

As discussed on the telephone with you please do take her to a hospital convenient to you and admit her for further treatment.

Please do feel free to write back to me if you have further concerns.

Wishing your child speedy recovery.

Dr. Yogesh. D
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor